TU Darmstadt / ULB / TUbiblio

Asymptotic confidence intervals for Poisson regression

Kohler, Michael and Krzyzak, Adam (2007):
Asymptotic confidence intervals for Poisson regression.
98, In: Journal of Multivariate Analysis, pp. 1072-1094, [Article]

Item Type: Article
Erschienen: 2007
Creators: Kohler, Michael and Krzyzak, Adam
Title: Asymptotic confidence intervals for Poisson regression
Language: English
Journal or Publication Title: Journal of Multivariate Analysis
Volume: 98
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:27
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item